# SDR SWAA2015012035891

- Difficulty date: January 7, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 35,850 hours, 20,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT SKIN AT NOSE ACTUATOR CRACKED.  REPAIRED SKIN IAW SRM.
